Jump to content
CrazyBoards.org

Switching from Zyprexa to Lyrica... withdrawals?


Recommended Posts

Hi, so I switched from Zyprexa to Lyrica about 6 days ago and after the first 3 days or so of feeling pretty good, starting on Saturday on through today, I’ve been feeling very... high strung.  Anxious isn’t really the best term I think but edgy, restless, agitated maybe? You think it’s withdrawal?  Or starting the new med?

I was hoping that the Lyrica would cover some of these symptoms as I’m taking it for anxiety.

For clarity, I’m stopping antipsychotics due to the weight gain I’ve had over the past year through several AP trials.  My pdoc thinks I’m pretty well stabilized with my lamictal /lithium combo and wanted to rx something for the anxiety that the Zyprexa has been previously treating.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...